MathSciNet Relay Station
MathSciNet bibliographic data
MR380664 (52 #1561) 53C15
Terrier, Jean-Marc Linear connections and almost complex structures. Proc. Amer. Math. Soc. 49 (1975), 59–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement